본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1, 2005년, pp.133 - 148   피인용횟수: 4

ON THE HYERS-ULAM STABILITY OF A GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION

JUN, KIL-WOUNG    (Department of Mathematics, Chung-nam National University   ); KIM, HARK-MAHN    (Department of Mathematics, Chung-nam National University  );
  • 초록

    In this paper, we obtain the general solution of a gen-eralized quadratic and additive type functional equation f(x + ay) + af(x - y) = f(x - ay) + af(x + y) for any integer a with a $\neq$ -1. 0, 1 in the class of functions between real vector spaces and investigate the generalized Hyers- Ulam stability problem for the equation.


  • 주제어

    Hyers-Ulam stability .   quadratic function.  

  • 참고문헌 (18)

    1. D. H. Hyers, On the asymptoticity aspect of Hyers- Ulam stability of mappings, Proc. Amer. Math. Soc. 126 (1998), 425-430 
    2. J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, 1989 
    3. J. H. Bae and K. W. Jun, On the generalized Hyers-Ulam-Rassias stability of an n-dimensional quadratic functional equation, J. Math. Anal. Appl. 258 (2001), 183-193 
    4. J. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), 411-416 
    5. I. S. Chang and H. M. Kim, On the Hyers-Ulam stability of quadratic functional equations, J. Inequal. Appl. 3 (2002), no. 3 
    6. S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 
    7. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222-224 
    8. D. H. Hyers, G. Isac, and Th. M. Rassias, 'Stability of FUnctional Equations in Several Variables', Birkhauser, Basel, 1998 
    9. K. W. Jun, On the Hyers- Ulam-Rassias stability of a pexiderized quadratic inequality, Math. Inequal. Appl. 4 (2001), no. 1, 93-118 
    10. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153 
    11. K. W. Jun and H. M. Kim, Remarks on the stability of additive functional equation, Bull. Korean Math. Soc. 38 (2001), 679-687 
    12. K. W. Jun and Y. H. Lee, On the Hyers-Ulam-Rassias stability of a generalized quadratic equation, Bull. Korean Math. Soc. 38 (2001), 261-272 
    13. S. -M. Jung, On the Hyers- Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137 
    14. Th. M. Rassias, Inner product spaces and applications, Nongman, 1997 
    15. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284 
    16. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300 
    17. S. M. Ulam, Problems in Modern Mathematics, Chap. VI, Science ed. Wiley, New York, 1964 
    18. P. Giivruta, A generalization of the Hyers- Ulam-Rassias Stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436 
  • 이 논문을 인용한 문헌 (4)

    1. 2008. "" Communications of the Korean Mathematical Society = 대한수학회논문집, 23(3): 371~376     
    2. 2010. "" Honam mathematical journal = 호남수학학술지, 32(1): 29~43     
    3. 2011. "" Korean Journal of mathematics, 19(4): 437~451     
    4. 2013. "" Kyungpook mathematical journal, 53(2): 219~232     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기